MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 QUIK-COMBO¿; ELECTRODE, ELECTROCARDIOGRAPH

PHYSIO-CONTROL, INC. - 3015876 QUIK-COMBO¿; ELECTRODE, ELECTROCARDIOGRAPH
Catalog Number 11101-000021
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
A customer contacted stryker to report that the device would not detect the electrodes being connected.As a result, defibrillation therapy would not be available, if needed.There were no reports of patient use associated with the reported event.
 
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the issue of the electrodes not connecting correctly with the device.Upon inspection, it was observed that the device kept resetting after the lid is opened.The device can no longer be repaired.The customer was provided with a replacement device.The cause of the reported issue could not be determined.
 
Event or Problem Description

Brand Name
QUIK-COMBO¿
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
dara friedman
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key17403530
Report Number0003015876-2023-01338
Device Sequence Number5837634
Product Code DRX
UDI-Device Identifier00883873867808
UDI-Public00883873867808
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K943301
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11101-000021
Device Lot Number210210-3698
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2022
Supplement Date Received by Manufacturer11/27/2023
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown